American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74H35) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[2] Massimiliano Lucchesi, Cristina Padovani and Miroslav Šilhavý. An energetic view on the limit analysis of normal bodies. Quart. Appl. Math. 68 (2010) 713-746. MR 2761241.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia